MAUDE Adverse Event Report: COVIDIEN LLC ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

COVIDIEN LLC ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-322N
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while setting up the endoflip catheter 16cm nasal tip for use during the procedure, the medtronic endoflip machine noted the catheter to be defective during the initial diagnostic analysis.The catheter was removed from the machine and a new catheter was placed.

Brand Name
ENDOFLIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
COVIDIEN LLC
3062 bunker hill lane
santa clara CA 95054
MDR Report Key16014111
Report Number16014111
Device Sequence Number6371438
Product Code FFX
UDI-Device Identifier10884521809413
UDI-Public10884521809413
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/18/2022
Report Date (Section F) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEF-322N
Device Lot Number2210293JZ(20)03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer12/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight161 KG
Patient RaceWhite
Date Report Sent to FDA11/18/2022